Ventolin Overdose

It is possible to overdose on Ventolin. Some common symptoms of a Ventolin overdose include chest pain, headaches, and irregular heart rhythms. The effects of a Ventolin overdose can vary depending on several factors, such as how much of the medication was taken and whether it was taken with any other medicines, alcohol, and/or drugs. Treatment for a Ventolin involves supportive care, which may include fluids through an intravenous line (IV) or medications to reverse the effects of Ventolin, among other things.

Ventolin Overdose: An Overview

Ventolin HFA® (albuterol inhaler) is a prescription medication used to treat asthma. As with any medicine, it is possible to overdose on Ventolin. The effects of a Ventolin overdose will vary depending on a number of factors, such as how much Ventolin was taken and whether it was taken with any other medicines, alcohol, street drugs, or a combination of these.
 
If you happen to overdose on Ventolin, seek medical attention immediately.
 

Symptoms of a Ventolin Overdose

Ventolin overdose symptoms may include:
 
  • Chest pain (angina)
  • High blood pressure (hypertension) or low blood pressure (hypotension)
  • A fast heart rate (tachycardia)
  • Nervousness
  • Headaches
  • Shakiness (tremors)
  • Dry mouth
  • Feelings of a rapidly or forcefully beating heart (heart palpitations)
  • Nausea
  • Dizziness
  • Insomnia
  • Seizures
  • Irregular heart rhythms (arrhythmias)
  • Fatigue
  • Low potassium in the blood (hypokalemia)
  • Cardiac arrest
  • Loss of life.
     

Treatment for a Ventolin Overdose

Treatment for a Ventolin overdose involves supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a Ventolin overdose may include:
 
  • Fluids through an intravenous line (IV)
  • Medications (such as beta blockers) that can reverse the effects of Ventolin
  • Other treatments based on the complications that occur.
     
It is important that you seek medical attention immediately if you believe that you may have overdosed on Ventolin.
ADHD and Girls

Ventolin Inhaler

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.